TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Jump to: 2019
Number of items: 1.

2019

KhudaBukhsh, W. R. ; Auddy, A. ; Disser, Y. ; Koeppl, H. (2019):
Approximate Lumpability for Markovian Agent-based Models Using Local Symmetries.
In: Jounal of Applied Probability, 56 (3), pp. 647-671. Cambridge University Press, DOI: 10.1017/jpr.2019.44,
[Article]

This list was generated on Tue Jul 5 00:34:33 2022 CEST.